# SDR AALA202001069030

- Difficulty date: January 5, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- Aircraft time: 83,061 hours, 10,440 cycles
- Engine: Rroyce RB211TRENT89
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: R, E
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LAS-NRT (FLIGHT# 187) - 45 MINUTES PRIOR TO LANDING AT FL360 THE LH ENGINE STALLED WITH VIBRATION. THE ENGINE RECOVERED BUT THE VIBRATION REMAINED. ON SHORT FINAL, THE LH ENGINE STALLED AGAIN AND THEN AFTER LANDING AND CLEARING THE RUNWAY THE ENGINE FAILED AND AUTO SHUTDOWN.  REMOVED & REPLACED #1 ENGINE ALL ENGINE TEST AND LEAK CHECKS PAST PER AMM 71-00-02-000-804 WITH REF TO MCM CARDS 71-94-22 ETOPS TRENT REMOVAL AND INSTALLATION, 71-94-08 777-200 INLET COWL REMOVAL/INSTALLATION, 71-95-18 B777-200 ONLY RUNUP.
